# SDR SWIA20190415764

- Difficulty date: February 23, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Gouged
- Location: Cargo Dr Striker
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL "STRIKER PLATE" (DENTED AND GOUGED) AT AFT BOTTOM CORNER AND APROX 9" UP FROM BOTTOM CORNER. (C-CHECK) RO: 04/12/2019 REPLACED UPPER AND LOWER CARGO DOOR COAMING IAW SRM.
